# SDR DALA2018032701942

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATES OF FWD SERVICE DOOR ENTRY.  THE PLATES WERE REPLACED IAW SRM 51-40-08-0G.
